RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Karp, Dmitrii Borisovich

Statistics Math-Net.Ru
Total publications: 11
Scientific articles: 11

Number of views:
This page:812
Abstract pages:1543
Full texts:530
References:243
Associate professor
Candidate of physico-mathematical sciences (2000)
Speciality: 01.01.01 (Real analysis, complex analysis, and functional analysis)
Birth date: 23.03.1971
Phone: +7 (4232) 312831
Fax: +7 (4232) 311856
E-mail: ,
Website: http://dmkrp.wordpress.com
Keywords: hypergeometric function, condenser, capacity, univalent function, hypergeometric inequality, reduced modulus.
UDC: 517.588

Subject:

Plane potential theory, special functions, analytic functions of one complex variable, approximation theory, inequalities.

   
Main publications:
  1. D. Karp, “Square summability with geometric weight for classical orthogonal expansions”, Advances in Analysis, Proceedings of the 4th International ISAAC Conference, eds. H. G. W. Begehr et al., 2005, 407–421  mathscinet  zmath
  2. D. Karp, “Hypergeometric reproducing kernels and analytic continuation from a half-line”, Integral Transforms and Special Functions, 14:6 (2003), 485–498  crossref  mathscinet  zmath
  3. D. Karp, “Capacity of a condenser whose plates are circular arcs”, Complex Variables and Elliptic Equations, 50:2 (2005), 103–122  mathscinet  zmath
  4. D. Karp and S. M. Sitnik, “Asymptotic approximations for the first incomplete elliptic integral near logarithmic singularity”, Journal of Computational and Applied Mathematics, 205:1 (2007), 186–206  crossref  mathscinet  zmath  adsnasa
  5. D. Karp and S. M. Sitnik, “Inequalities and monotonicity of ratios for generalized hypergeometric function”, Journal of Approximation Theory, 2009, no. 161, 337–352

http://www.mathnet.ru/eng/person43808
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2019
1. S. I. Kalmykov, D. B. Karp, “Inequalities for some basic hypergeometric functions”, Probl. Anal. Issues Anal., 8(26):1 (2019),  47–64  mathnet  isi  elib
2018
2. S. I. Kalmykov, D. B. Karp, “New identities for a sum of products of the Kummer functions”, Sib. Èlektron. Mat. Izv., 15 (2018),  267–276  mathnet  isi
2017
3. D. B. Karp, E. G. Prilepkina, “An inverse factorial series for a general gamma ratio and related properties of the Nørlund–Bernoulli polynomials”, Zap. Nauchn. Sem. POMI, 458 (2017),  135–158  mathnet; J. Math. Sci. (N. Y.), 234:5 (2018), 680–696
2016
4. Dmitrii Karp, Elena Prilepkina, “Hypergeometric Differential Equation and New Identities for the Coefficients of Nørlund and Bühring”, SIGMA, 12 (2016), 052, 23 pp.  mathnet  isi  scopus
2015
5. D. B. Karp, “Normalized incomplete beta function: log-concavity in parameters and other properties”, Zap. Nauchn. Sem. POMI, 440 (2015),  138–161  mathnet  mathscinet; J. Math. Sci. (N. Y.), 217:1 (2016), 91–107  scopus
2014
6. S. I. Kalmykov, D. B. Karp, “On logarithmic concavity of series in gamma ratios”, Izv. Vyssh. Uchebn. Zaved. Mat., 2014, 6,  70–77  mathnet; Russian Math. (Iz. VUZ), 58:6 (2014), 63–68  scopus
7. D. B. Karp, “Representations and inequalities for generalized hypergeometric functions”, Zap. Nauchn. Sem. POMI, 429 (2014),  121–139  mathnet; J. Math. Sci. (N. Y.), 207:6 (2015), 885–897  scopus
2012
8. D. B. Karp, “Positivity of Toeplitz determinants formed by rising factorial series and properties of related polynomials”, Zap. Nauchn. Sem. POMI, 404 (2012),  184–198  mathnet  mathscinet; J. Math. Sci. (N. Y.), 193:1 (2013), 106–114  scopus
2010
9. D. B. Karp, “Turan's inequalities for the Kummer function in a simultaneous shift of the two parameters”, Zap. Nauchn. Sem. POMI, 383 (2010),  110–125  mathnet; J. Math. Sci. (N. Y.), 178:2 (2011), 178–186  scopus
2008
10. V. N. Dubinin, D. B. Karp, V. A. Shlyk, “Selected problems of geometrical theory of functions and potential theory”, Dal'nevost. Mat. Zh., 8:1 (2008),  46–95  mathnet  elib
2000
11. D. B. Karp, “Criterion of square summability with geometric weight for Jacobi expansions”, Dal'nevost. Mat. Zh., 1:1 (2000),  16–27  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019